Barinder Banwait, PhD
Postdoctoral Associate
Boston University Graduate School of Arts and Sciences
Dept of Mathematics and Statistics




Dr. Banwait is interested in Galois representations associated to elliptic curves and modular newforms.

Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Faculty can login to make corrections and additions.

iCite Analysis       Copy PMIDs To Clipboard

  1. Banwait B. Explicit isogenies of prime degree over quadratic fields. International Mathematics Research Notices. 2022.
  2. Banwait B. Examples of abelian surfaces failing the local-global principle for isogenies. Research in Number Theory. 2021; 55(7).
  3. Banwait B, Fité F, Loughran D. Del Pezzo surfaces over finite fields and their Frobenius traces. Mathematical Proceedings of the Cambridge Philosophical Society. 2019; 1(167):35-60.
  4. Banwait B, Cremona J . Tetrahedral Elliptic Curves and the local-global principle for isogenies. Algebra and Number Theory. 2014; 5(8):1201-1229.

This graph shows the total number of publications by year, by first, middle/unknown, or last author.

Bar chart showing 4 publications over 4 distinct years, with a maximum of 1 publications in 2014 and 2019 and 2021 and 2022

YearPublications
20141
20191
20211
20221


2010 Engineering and Physical Sciences Research Council: Full Funding for PhD
Contact for Mentoring:

111 Cummington Mall
Boston MA 02215
Google Map


Same Department